# SDR 97FDEA00007

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BVAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0431 CORROSION (53-224-01,1) BARE METAL ON 344 BEAM FROM LBL 25 TO 10 TO RBL 25 WL 208.1 AND DOUBLE HOLE AT LBL 59 WL 208.  *S/D*  FABRICATED NEW UPPER CHORD, BACK DRILLED ALL HOLES, FABRICATED SPLICE ANGLES AND BACKDRILLED EXISTING HOLES AND DRILLED ALL NEW HOLES.  ALL WORK DONE IAW FED EX 727 STANDARD REPAIR DRAWING SR 27-53-007.
